McBride, Craig (2005) Tongue-tie. Journal of Paediatrics and Child Health, 41 5-6: 242-242. doi:10.1111/j.1440-1754.2005.00681.x

Author McBride, Craig
Title Tongue-tie
Journal name Journal of Paediatrics and Child Health   Check publisher's open access policy
ISSN 1034-4810
Publication date 2005-05
Sub-type Editorial
DOI 10.1111/j.1440-1754.2005.00681.x
Volume 41
Issue 5-6
Start page 242
End page 242
Total pages 1
Place of publication Oxford, England, U. K.
Publisher Wiley-Blackwell Publishing
Language eng
Keyword Ankyloglossia
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Editorial
Collection: School of Medicine Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 26 Nov 2011, 19:08:12 EST by System User on behalf of School of Medicine